# SDR 9621279974

- Difficulty date: September 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9338
- Make and model: Doug DC-9-31
- Aircraft serial: 47347
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Bs 579
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK, FOUND A CRACK IN THE FS 579 LOWER RIGHT FRAME FITTING, PSE 53.09.016.  REPLACED FITTING PER SRM 51-10-4.
